# SDR SWIA201231191

- Difficulty date: July 4, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 33,260 hours, 46,885 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING STRINGER AFT OF NR 2 FUEL PANEL IS CRACKED.  (SERVICE)  REPAIRED IN REFERENCE TO EMB 120 SRM.
